# SDR USAASB96077

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1847 - DCA - CABIN EMERGENCY LIGHTS COME ON INTERMITTENTLY IN FLIGHT IN THE WHEN ARMED.  MAINTENANCE REPLACED THE CHARGER ASSEMBLY.  OPS CHECKED SATISFACTORY.  (M)
